# SDR SIMA201116602

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N823AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145582
- Aircraft time: 22,566 hours, 19,234 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 66367
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 2773 DURING MAINTENANCE BASE INSPECTION FOUND SEAT 5A AND 6A EMERGENCY FLOOR LIGHT STRIP WIRE BROKEN.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REPLACED SEAT 5A AND 6A FLOOR LIGHT STRIP IAW EMB 140 AMM 33-50-12.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
